Two Variants of the Reciprocal Super Catalan Matrix


Creative Commons License

Kilic E., ÖMÜR N. , KOPARAL S. , Ulutas Y.

KYUNGPOOK MATHEMATICAL JOURNAL, vol.56, no.2, pp.409-418, 2016 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.5666/kmj.2016.56.2.409
  • Title of Journal : KYUNGPOOK MATHEMATICAL JOURNAL
  • Page Numbers: pp.409-418

Abstract

In this paper, we define two kinds variants of the super Catalan matrix as well as their q-analoques. We give explicit expressions for LU-decompositions of these matrices and their inverses.